| Model Number |
DTBB1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received inappropriate high voltage therapy from the cardiac resynchronization therapy defibrillator (crt-d) for supra ventricular tachycardia (svt) which the device classified as ventricular fibrillation (vf).The crt-d was reprogrammed and remains in use.No further patient complications have been reported as a result of this event.